# SDR AU980585

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172B
- Engine: Cont O300C
- Propeller: Mcauly
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Venturi
- Part number: 46A65
- Condition: Loose
- Location: Carburetor
- Component: Facet, IO4439
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR VENTURI LOOSE.
